| Model Number |
TFNT00 |
| Medical Device Problem Code |
Material Split, Cut or Torn (4008)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/14/2022
Type of Reportable Event
Malfunction
Event or Problem Description
A non-healthcare professional reported that during the intraocular lens (iol) implant procedure, the iol tore at the time of implantation.Additional information received and stated that, there was patient contact noted and the surgery was completed by replacing the iol with another iol.There was no patient harm reported.
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.There have been no other complaints reported in the lot number.The manufacturer internal reference number is: (b)(4).
Additional Manufacturer Narrative
The account indicated the use of a qualified associated cartridge.The customer indicated the use of a viscoelastic, which is not qualified for this lens with any of the qualified lens/cartridge combinations.The root cause for the reported complaint may be related to a failure to follow the instructions for use (ifu).The viscoelastic indicated is not qualified for the lens/monarch combination used.The ifu instructs that an company qualified delivery system and viscoelastic combination should be used.The use of an unqualified combination may cause damage to the lens and potential complications during the implantation process.The manufacturer internal reference number is: (b)(4).